Algebraic independence of the values of certain functions at a transcendental number
Acta Arithmetica, Tome 59 (1991) no. 1, pp. 71-82
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_59_1_71_82,
author = {Masaaki Amou},
title = {Algebraic independence of the values of certain functions at a transcendental number},
journal = {Acta Arithmetica},
pages = {71--82},
year = {1991},
volume = {59},
number = {1},
doi = {10.4064/aa-59-1-71-82},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-59-1-71-82/}
}
TY - JOUR AU - Masaaki Amou TI - Algebraic independence of the values of certain functions at a transcendental number JO - Acta Arithmetica PY - 1991 SP - 71 EP - 82 VL - 59 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-59-1-71-82/ DO - 10.4064/aa-59-1-71-82 LA - en ID - 10_4064_aa_59_1_71_82 ER -
Masaaki Amou. Algebraic independence of the values of certain functions at a transcendental number. Acta Arithmetica, Tome 59 (1991) no. 1, pp. 71-82. doi: 10.4064/aa-59-1-71-82
Cité par Sources :